# SDR CAL960616

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - FLT 8 - THE EMERGENCY LIGHTS AT RT OVERWING EXIT WERE FOUND INOPERATIVE DURING TEST.  THE BATTERY PACK WAS REPLACED IAW MM 33-51-121 AND MM 33-51-71, AND OPERATION OF THE LIGHTS WAS RESTORED.  (X)
